Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sweetface0205

Dry eyes while on accutane?

Recommended Posts

Hello, I Im 22 years old and have been suffering from cystic acne for 3 years :( and i have tried just about everything (antibiotics,laser,peel ect.) Acne has taken over my life it has been the worse thing i have xperienced hands down. Accutane has been the only thing that has worked I have been on accutane for 3 months now was suppose to start my 4th month tomorrow my dermatologist called me and told me i cant be on it anymore because i have dry eye syndrome. :wall: Has anyone on here have expirienced dry eyes? is it that big of a deal? I scheduled a appoiment with another derm to see if i can get my perscription from him.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×